I did not notice the increased sweating until dose was raised to 150 mg. Now I don't know what to do about it because I thought the Effexor was doing the job.
23 May 2011
Increased sweating is a side effect of the Effexor. Unfortunately this side effect may not go away based on my experience though it may subside some once you are use to the new dose. If it is working and you can put up with the increased sweating, then stick with it. Most antidepressants have increased sweating as a side effect.
27 May 2011
Hi LizS, I was on Effexor XR 150 mg for depression and anxiety. I am going through menopause, and the flashes have been severe. I researched and found, as you did, that these could have been a side effect, so I gradually weaned myself off Effexor. (I was due for a med review anyway) But my flashes are continuing unabated, so I would have to say that in my case Effexor was not to blame. My doctor said that excessive sweating on a continuing basis, rather than flashes, was Effexor's influence.
- Effexor Information for Consumers
- Effexor Information for Healthcare Professionals (includes dosage details)
- Side Effects of Effexor (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My ongologist has prescribed Effexor XR to reduce the hot flashes I get due to taking Tamoxifen. 150mg Effexor XR are helping only a little w/the hot ...
3 answers • 30 Jan 2010
Helping. My insurance quit paying for effexor and will only let me get generic Venaflaxin. It is NOT working the same. Doesn't help with hot ...
1 answer • 16 Feb 2010
How long can I take effexor? I have been taking it for hot flashes as a result of cancer in 2006.
2 answers • 21 May 2013
Head Injury - I was rear ended on the 4th of July n hit my head pretty hard besides other issues I'm
... having from it I am also having bad hot flashes in my head too Dr just started me on effexor to hopefully help them some days I will have one ...
1 answer • 6 Sep 2014